MathSciNet Relay Station
MathSciNet bibliographic data
MR2136874 (2005k:93233) 93E15 (34K50 93C23 93D09)
Chen, Wu-Hua; Guan, Zhi-Hong; Lu, Xiaomei Delay-dependent exponential stability of uncertain stochastic systems with multiple delays: an LMI approach. Systems Control Lett. 54 (2005), no. 6, 547–555.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement